MathSciNet Relay Station
MathSciNet bibliographic data
MR2217047 32S22 (20F55)
Couwenberg, Wim; Heckman, Gert; Looijenga, Eduard Geometric structures on the complement of a projective arrangement. Publ. Math. Inst. Hautes Études Sci. No. 101 (2005), 69–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement